Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cymbalta Withdrawal Just Jen

Posted by Deneb on January 4, 2010, at 17:53:20

In reply to Cymbalta Withdrawal, posted by Just Jen on January 4, 2010, at 16:00:05

Hello Just Jen!

Welcome to Psycho-Babble! Thanks for telling us your experiences with Cymbalta. It sounds like you went through a difficult time with the withdrawal symptoms. Thanks for sharing your experiences.

Deneb


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:Deneb thread:932473
URL: http://www.dr-bob.org/babble/wdrawl/20090801/msgs/932492.html